Communications in Mathematical Physics

Quantum cohomology of flag manifolds and Toda lattices

Alexander Givental and Bumsig Kim

Full-text: Open access

Article information

Source
Comm. Math. Phys. Volume 168, Number 3 (1995), 609-641.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
http://projecteuclid.org/euclid.cmp/1104272492

Mathematical Reviews number (MathSciNet)
MR1328256

Zentralblatt MATH identifier
0828.55004

Subjects
Primary: 58D10: Spaces of imbeddings and immersions
Secondary: 14M15: Grassmannians, Schubert varieties, flag manifolds [See also 32M10, 51M35] 57R57: Applications of global analysis to structures on manifolds, Donaldson and Seiberg-Witten invariants [See also 58-XX] 58F05

Citation

Givental, Alexander; Kim, Bumsig. Quantum cohomology of flag manifolds and Toda lattices. Communications in Mathematical Physics 168 (1995), no. 3, 609--641. http://projecteuclid.org/euclid.cmp/1104272492.


Export citation